F. Götze
F. Götze
Universität Bielefeld, Fakultät für Mathematik
Verified email at math.uni-bielefeld.de
Title
Cited by
Cited by
Year
Exponential integrability and transportation cost related to logarithmic Sobolev inequalities
SG Bobkov, F Götze
Journal of Functional Analysis 163 (1), 1-28, 1999
5771999
Resampling Fewer Than n Observations: Gains, Losses, and Remedies for Losses
PJ Bickel, F Götze, WR van Zwet
Selected works of Willem van Zwet, 267-297, 2012
5222012
On the rate of convergence in the multivariate CLT
F Gotze
The Annals of Probability, 724-739, 1991
3101991
When is the Student -statistic asymptotically standard normal?
E Giné, F Götze, DM Mason
The Annals of Probability 25 (3), 1514-1531, 1997
2791997
Asymptotic expansions for sums of weakly dependent random vectors
F Götze, C Hipp
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 64 (2), 211-239, 1983
2431983
Random Matrices
L Erdős, F Götze, A Guionnet
Oberwolfach Reports 16 (4), 3459-3527, 2020
2032020
Second-order correctness of the blockwise bootstrap for stationary observations
F Götze, HR Künsch
The Annals of Statistics 24 (5), 1914-1933, 1996
1961996
Asymptotic expansions for bivariate von Mises functionals
F Götze
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 50 (3), 333-355, 1979
1731979
The Berry-Esseen bound for Student's statistic
V Bentkus, F Götze
The Annals of Probability 24 (1), 491-503, 1996
1571996
The circular law for random matrices
F Götze, A Tikhomirov
The Annals of Probability 38 (4), 1444-1491, 2010
1562010
The Edgeworth expansion for U-statistics of degree two
PJ Bickel, F Götze, WR Van Zwet
The Annals of Statistics, 1463-1484, 1986
1541986
Rate of convergence to the semi-circular law
F Götze, A Tikhomirov
Probability Theory and Related Fields 127 (2), 228-276, 2003
1052003
Lattice point problems and values of quadratic forms
F Götze
Inventiones mathematicae 157 (1), 195-226, 2004
1012004
An Edgeworth expansion for symmetric statistics
V Bentkus, F Götze, WR van Zwet
The Annals of Statistics 25 (2), 851-896, 1997
991997
Rate of convergence in probability to the Marchenko-Pastur law
F Götze, A Tikhomirov
Bernoulli 10 (3), 503-548, 2004
902004
On the lattice point problem for ellipsoids
V Bentkus, F Götze
Acta Arithmetica 80 (2), 101-125, 1997
871997
Lattice point problems and distribution of values of quadratic forms
V Bentkus, F Gotze
Annals of Mathematics, 977-1027, 1999
831999
The distribution of close conjugate algebraic numbers
V Beresnevich, V Bernik, F Götze
Compositio Mathematica 146 (5), 1165-1179, 2010
812010
Asymptotic distribution of statistics in time series
F Gotze, C Hipp
The Annals of Statistics, 2062-2088, 1994
811994
Asymptotic expansions in the central limit theorem under moment conditions
F Götze, C Hipp
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 42 (1), 67-87, 1978
791978
The system can't perform the operation now. Try again later.
Articles 1–20